# SDR ASAA2023110946122

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,994 hours, 13,052 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWT861
- Condition: Leaking
- Location: #2 Engine Vsv
- Part time: 34,689 hours, 10,988 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OBSERVED ON #2 ENGINE. ONE DROP OF FUEL EVERY SECOND. GROUNDED - YES. (RESOLVED ON W/O: 1977009 TASKCARD: N/R-00001 ) REMOVED AND RH #2 ENG VSV ACTUATOR REF AMM 75-31-01-000-802-F00 STEPS 5A THROUGH F.5.C. ASA 69095 11/10/2023. COMPLETED RH VSV ACTUATOR REMOVAL PER AMM 75-31-01-000-802-F00 STEPS 5.F.6 THROUGH END. BEGAN INSTALLED OF RH VSV ACTUATOR PER AMM 75-31-01-400-802-F00 STEPS 6A THROUGH 6.F.5 ASA 10234 11-10-2023 ASA 19180 (INSP) 11/10/2023. RESUMED FROM 6.F.5 THRU STEP 10 OF INSTALL. VSV INSTALLED IDLE LEAK AND OPS CHK GOOD. ACTUATORS TEST PASS. IAW 75-31-01 / 71-00-00-700-807-F00. SEAMC PETER NOTIFIED.
